# SDR CA050506008

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,824 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: SL13885
- Condition: Delaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FLAKES FOUND IN OIL SCREEN AND FILTER. AT ENGINE TEARDOWN, FOUND SL13885 FRONT MAIN BEARING DELAMINATED APPROX. 1 SQUARE INCH OF SURFACE.
